# SDR AWXA9900311

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 6545877
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, R1 DOOR AFT LOWER CORNER HAS 3 INCH LONG CRACK.  FABRICATED AND INSTALLED REPAIR DOUBLERS IAW SRM 53-10-01 FIG 202.
